Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

photofinnish

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About photofinnish

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Canada
  1. You can apply the turmeric or ingest it, either way it works. Don't use the creams. Those are concentrated with oils and all that. It's better to use the actual turmeric powder.
  2. I think in general, bp is stronger. I use it and I have the same type of oily skin as you. But I use 5%. I think over the counter medications scar more, in my opinon. You should try a smaller concentration. Overall, it IS supposed to dry out your skin, so its like a no pain no gain type of thing.
  3. The main thing is confidence. And it sounds impossible that you'd have any without clear skin but you have to learn to not care what people think. Like Kenny89 said, just don't think to hard about it. Everyone has problems in one form or another. Your sister may not realize how you feel when she comments on your makeup. If she knew maybe things would be different. As for the makeup, it is bad for your skin, and the reason of your breakouts. So don't use it on a regular basis. There's no school
  4. I no longer use this website, is there a way to delete it your account?
  5. I stopped using benzoyl peroxide for about at least a week. 1 or 2 days ago I noticed a brown spot on the right side of my head, at my hairline. It doesn't hurt or ich, I'm not sure what it is. My dad, who is extreamly anti-chemical, said it was a side effect of using benzoyl peroxide. But that could just be cuz of his biased opinion. I don't have any pictures as yet, but does anybody know what it could be?
  6. More like a clear New Year. IT was my New Year's resolution last year. Only like 2 weeks left,
  7. Don't worry, I noticed it too but only when I atared at my face lookin for little imperfections. No one will notice unless you let them do the same thing. :comfort:
  8. It's benzoyl peroxide 5% plus an antibiotic. I got it prescibed to me the begaining of the year. When my acne cleared up and I stopped using it, it came back over the summer. Oh here it is: "Clindamycin as phosphate 1% and benzoyl peroxide 5% when mixed" Yeah any thoughts? Feels like I'm gonna be dependant on bp my whole life...
  9. AHAHA ohhh.... so that's why i started being really attracted to dark when i was 11 and got called emo when i started middle school.... Ha i just got a connection with myself- so now i'm creature of the night- yay acne made me who i am, even though other people can't see it that clearly(bacne- it's all clear now though)
  10. My Birthday is . . . . Peculiar People Day!! well rock that and I'ma die At age 53,from a lethal overdose of methamphetamines. Yeah, if global warming doesn't get to me before the drugs.
  11. Hey wait, are you the one that posted about how your parents blocked acne.org? I'm not sure if that was you but if it was, maybe you need to ignore any negativity from your parents till you move out. If it wasn't then, YOU ROCK \../(-__-)\../THAT EYELINER BOY!!! (that's a compliment, i swear)
  12. Q: If [Gerard Way] had moderate acne, would you still think he's hot? A: No cuz it would be hard for him to put his white makeup on without breaking out.But then again, the white makeup could actually COVER the moderate acne. Hmm, so is going goth or becoming a rock star the only option here?
  13. Aww, don't be so sad. All your topics and posts sound angry and desprete, give your face a little vacation for a week or something.

    1. keep venting on and soon you'll make it through, make it through. Okay, the more you obsess, the farther into depression and/or shallowness you'll sink. Just be extreamly fun, outgoing,friendly whatever likeable and i guess people won't judge you by your face.It's probably not that bad but i shouldn't say that cuz i don't know. You're just lowering your own self esteem. The stress is probably coming from your acne causing more acne(how's that for ironic?). Anyways, don't put yourself dow
    ×